# SDR IPXA2025071588161

- Difficulty date: July 6, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073700000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 231NG IS DAMAGED.  FABRICATED FLOOR PANEL 231NG IAW A300 SREO-16407-REQ001, VERIFIED FABRICATION AND PAINT.
